It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-26-2004, 08:41 AM   #1
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Synthroid's Generic

Hello everyone!
It is so weird that I was feeling so good and then bam yesterday afternoon, crap. I have been taking the generic synthroid since Monday. Well, by yesterday afternoon, I had a major headache (which I never have) and my heart was pounding more than usual. My pulse wasn't too high, just felt the blood pump through my whole body. I didn't sleep last night because all I could feel was the heart pounding, pounding, and pounding. I still have a headache and went to work anyway. I am going to call the pharmacist to find out if it could be the medication. This is the pits! If it doesn't get better, I am going to demand the synthroid back!
Also, I need some support to help my son. He is on 50 generic synthroid and feels like crap. He is tired all the time and last TSH the doctor had was 3.68. I am going to find a new doctor today for him. I am going to ask a lot of questions of this new doctor. She is a woman and comes highly recommended by a co-worker. Wish me luck.

 
Sponsors Lightbulb
   
Old 08-26-2004, 03:39 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Re: Synthroid's Generic

Talked to the pharmacist and he didn't think that the generic would do this to me and that maybe I got some kind of bug that is going around. Well, I feel really weird. I was driving home at lunch and felt like I was going to pass out. I ate something and took a nap. I felt a little better so went back to work. I am starting to feel bad again. My face feels warm and I can feel my heart beat. It is not a high rate though. I told the pharmacist I would give it another day or so with the generic and see. Do you think I should call my doctor?

 
Sponsors Lightbulb
   
Old 08-26-2004, 06:06 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,333
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Synthroid's Generic

If you don't have any fever, it probably isn't a bug. Did you take your temperature?
I think I mentioned to you a while ago that switching brands can cause rather big changes in the way the meds work. This might be happening to you and your son, but I hope not.
Hope it is just a minor something-or-another.

Last edited by midwest1; 08-26-2004 at 06:07 PM.

 
Old 08-27-2004, 08:07 AM   #4
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Re: Synthroid's Generic

Midwest,
It must have been something weird because I feel so much better today! I did take my temp last night and it was 96.1, low as always. Maybe the brand switch might have something to do with it and I am going to watch it closely. The pharmacist said I could switch back if I wanted to. My son has an appointment with a new doctor next Thursday and I am going in armed.

 
Old 08-27-2004, 09:07 AM   #5
Senior Member
 
Join Date: Aug 2004
Posts: 131
Felix73 HB User
Re: Synthroid's Generic

Bellajoon,

we have been going through the same thing at the same time.

I switched brands as I was itching like hell but the last two days i have felt like death.

Is it best to stick with the new med and ride it out or switch back to the old one do you think?

Hope you are feeling better.
Felix x

 
Old 08-27-2004, 09:45 AM   #6
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Pocatello, ID USA
Posts: 838
Bellajoon HB User
Re: Synthroid's Generic

Felix x,
I only have been on this generic since Monday so really don't know. I was feeling so bad yesterday that I almost went home. My co-workers were really concerned how I looked. It is strange because today I feel ok. I just wonder if it just might have been me adjusting to it. I will ride it out though because I filled a 90 day supply.

 
Old 08-27-2004, 10:59 AM   #7
Senior Member
 
Join Date: Aug 2004
Posts: 131
Felix73 HB User
Re: Synthroid's Generic

Bellajoon,

Wishing you luck with the ride. Will be thinking of you.

Felix x

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I be allergic to Synthroid midniteblue Thyroid Disorders 65 07-10-2008 11:40 PM
Real Synthroid versus generic LisaBob Thyroid Disorders 7 05-18-2008 09:15 PM
Imporatn question for those of you who take Synthroid!! cmill32 Thyroid Disorders 7 04-15-2008 02:59 PM
:confused: Switch from generic to Synthroid? Sverige Thyroid Disorders 4 05-27-2007 07:10 PM
I just started Synthroid brynac Thyroid Disorders 4 03-16-2007 11:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!